# SDR DL73E961961

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374DL
- Make and model: Boeing 737247
- Aircraft serial: 23521
- Engine: Pwa JT8D15A
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 29,174 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NR 2 ENGINE HAD TURBINE FAILURE ON TAKEOFF ROLL.
